# SDR UPS08852457

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBOARD F81 HAS ONE EACH SCREW HOLE BROKEN OUT.  CUT OUT DAMAGE, FABBED AND INSTALLED REPAIR DOUBLER IAW SRM 53-2-3 FIG 10, 51-1-8, 51-1-21, 51-1-16.
